Loading...
Loading...

Go to the content (press return)

Review of the paper ``Embedding obstructions for the cyclic and modular 2-Groups'' Ivo M. Michailov , Mathematica Balkanica, New Series, Vol 21 (2007), pp 31-50 - Mathematical reviews

Type of activity
Others' publications about work
Cited article
Review of the paper ``Embedding obstructions for the cyclic and modular 2-Groups'' Ivo M. Michailov , Mathematica Balkanica, New Series, Vol 21 (2007), pp 31-50
Refereed journal
Mathematical reviews
Date of publication
2008-05-30
URL
http://www.ams.org/mathscinet/search/publdoc.html?arg3=2007&co4=AND&co5=AND&co6=AND&co7=AND&dr=pubyear&pg4=AUCN&pg5=TI&pg6=PC&pg7=ALLF&pg8=ET&review_format=html&s4=Michailov&s5=&s6=&s7=&s8=All&vfpref=html&yearRangeFirst=&yearRangeSecond=&yrop=eq&r=1&mx-pid=2350717 Open in new window
Group of research
TN - Number Theory Research Group
Publisher
American Mathematical Society (AMS)

Participants